Light Propagation in a Cole-Cole Nonlinear Medium via the Burgers-Hopf Equation

Konopelchenko, Boris and Moro, Antonio (2005) Light Propagation in a Cole-Cole Nonlinear Medium via the Burgers-Hopf Equation. Theoretical and Mathematical Physics, 144 (1). pp. 968-974. ISSN 0040-5779

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11232-005-0124-8

Abstract

A new model of light propagation through a so-called weakly three-dimensional Cole-Cole nonlinear medium with short-range nonlocality was recently proposed. In particular, it was shown that in the geometric optics limit, the model is integrable and is governed by the dispersionless Veselov-Novikov (dVN) equation. The Burgers-Hopf equation can be obtained as a (1+1)-dimensional reduction of the dVN equation. We discuss its properties in the specific context of nonlinear geometric optics and consider an illustrative explicit example.

Item Type: Article
Uncontrolled Keywords: nonlinear optics, integrable systems
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 21 Feb 2019 13:13
Last Modified: 21 Feb 2019 13:13
URI: http://nrl.northumbria.ac.uk/id/eprint/38178

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence